# SDR SWAA2021040232753

- Difficulty date: November 23, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 38,893 hours, 23,539 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT / EVALUATED GOUGE ON FLOOR PANEL 140CF AND FOUND OUT OF LIMITS IAW SRM B737-700 53-00-53-1A-1 MEASURE OF GOUGE L=0.755' W=0.508' AND D=0.050' PANEL PN IS 453A2610-2. FABRICATED NEW FLOOR PANEL IAW DWG 453A2610 REV.K MATERIAL USED 2024T3 0.080 PO 2020190514.
